Home > Research > Publications & Outputs > Two-dimensional ruin probability for subexponen...

Associated organisational units

Electronic data

  • Asymptotics_2dimensionfinal

    Accepted author manuscript, 292 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

View graph of relations

Two-dimensional ruin probability for subexponential claim size

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>2017
<mark>Journal</mark>Probability and Mathematical Statistics
Issue number2
Volume37
Number of pages17
Pages (from-to)319-335
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We analyse the asymptotics of ruin probabilities of two insurance companies (or two branches of the same company) that divide between them both claims and premia in some specified proportions when the initial reserves of both companies tend to infinity and generic claim size is subexponential.